Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2011 (2011), Article ID 798953, 13 pages
Research Article

Nonlinear Autoregressive Conditional Duration Models for Traffic Congestion Estimation

Transportation Planning and Engineering Departement, School of Civil Engineering, National Technical University of Athens, 5 Iroon Polytechniou Street, Athens, Attica 157 73, Greece

Received 22 December 2010; Accepted 7 March 2011

Academic Editor: Kelvin K. W. Yau

Copyright © 2011 Eleni I. Vlahogianni et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eleni I. Vlahogianni, Matthew G. Karlaftis, and Konstantinos Kepaptsoglou, “Nonlinear Autoregressive Conditional Duration Models for Traffic Congestion Estimation,” Journal of Probability and Statistics, vol. 2011, Article ID 798953, 13 pages, 2011. doi:10.1155/2011/798953